# SDR XNOA01131

- Difficulty date: June 7, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: R1
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R-1 WINDOW CRACKED.  REMOVED AND REPLACED R-1 WINDOW AS REQ IAW 727 MM 56-11-11.
